MathSciNet Relay Station
MathSciNet bibliographic data
MR120502 (22 #11255) 42.00 (22.00)
Loomis, L. H. The spectral characterization of a class of almost periodic functions. Ann. of Math. (2) 72 1960 362–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement